# SDR DALA2017090706692

- Difficulty date: September 6, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 43,213 hours, 29,522 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER PAN BETWEEN BEAMS 1 AND 2 AFT EDGE AT FWD CARGO COMPARTMENT DOOR. HFEC INSPECTION WAS ACCOMPLISHED IAW NDT SPM PART 6, 06-10-01.001 AND ONE CRACK WAS DELIMTED OF 2.000" LENGHT.   REPARIED IAW SRM 52-30-02-2R-4. FIGURE 201.
